Two heroin overdoses take place in Ludington Sunday; both victims revived.

April 23, 2017

life_emsTwo heroin overdoses take place in Ludington Sunday; both victims revived.

#MasonCountyNews.

LUDINGTON — Emergency personnel responded to two separate heroin overdoses Sunday afternoon and were able to revive the victims in both cases.

Ludington Police Department, Ludington Fire Department, and Life EMS were called to the 500 block of North Rowe Street at 2:15 p.m. for a report of a 24-year-old male who had overdosed. At 5:24 p.m., emergency personnel were called to the 500 block of East Danaher for a 44-year-old male who had overdosed. In both cases, the victims were unresponsive and not breathing; Narcan (Naloxone) was administered and both victims were revived and transported to Spectrum Health Ludington Hospital where they were treated further, according to Ludington Police Chief Mark Barnett.

“This information is being relayed in part because it is unusual that we would have two overdoses in such close proximity,” Barnett said. “It is possible that the heroin that was used by both victims was of a higher potency, or mixed with other dangerous substance(s). If you are in possession of recently purchased heroin please do not use it. If you encounter someone who is unresponsive please call 911 immediately.”

 

Tags: , , ,

Help Fund Local News

Please consider helping us keep local news active by sending a PayPal payment.

Legally Speaking: Consent to search

Subscribe to MCP via Email

Enter your email address to subscribe to this site and receive notifications of new posts by email.

Join 21,303 other subscribers